Note on strongly nil clean elements in rings
Czechoslovak Mathematical Journal, Tome 69 (2019) no. 1, pp. 87-92
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Let $R$ be an associative unital ring and let $a\in R$ be a strongly nil clean element. We introduce a new idea for examining the properties of these elements. This approach allows us to generalize some results on nil clean and strongly nil clean rings. Also, using this technique many previous proofs can be significantly shortened. Some shorter proofs concerning nil clean elements in rings in general, and in matrix rings in particular, are presented, together with some generalizations of these results.
Let $R$ be an associative unital ring and let $a\in R$ be a strongly nil clean element. We introduce a new idea for examining the properties of these elements. This approach allows us to generalize some results on nil clean and strongly nil clean rings. Also, using this technique many previous proofs can be significantly shortened. Some shorter proofs concerning nil clean elements in rings in general, and in matrix rings in particular, are presented, together with some generalizations of these results.
DOI :
10.21136/CMJ.2018.0167-17
Classification :
13B25, 15B33, 16U99
Keywords: nilpotent element; nil clean element
Keywords: nilpotent element; nil clean element
@article{10_21136_CMJ_2018_0167_17,
author = {Kosti\'c, Aleksandra and Petrovi\'c, Zoran Z. and Pucanovi\'c, Zoran S. and Roslavcev, Maja},
title = {Note on strongly nil clean elements in rings},
journal = {Czechoslovak Mathematical Journal},
pages = {87--92},
year = {2019},
volume = {69},
number = {1},
doi = {10.21136/CMJ.2018.0167-17},
mrnumber = {3923576},
zbl = {07088771},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0167-17/}
}
TY - JOUR AU - Kostić, Aleksandra AU - Petrović, Zoran Z. AU - Pucanović, Zoran S. AU - Roslavcev, Maja TI - Note on strongly nil clean elements in rings JO - Czechoslovak Mathematical Journal PY - 2019 SP - 87 EP - 92 VL - 69 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0167-17/ DO - 10.21136/CMJ.2018.0167-17 LA - en ID - 10_21136_CMJ_2018_0167_17 ER -
%0 Journal Article %A Kostić, Aleksandra %A Petrović, Zoran Z. %A Pucanović, Zoran S. %A Roslavcev, Maja %T Note on strongly nil clean elements in rings %J Czechoslovak Mathematical Journal %D 2019 %P 87-92 %V 69 %N 1 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2018.0167-17/ %R 10.21136/CMJ.2018.0167-17 %G en %F 10_21136_CMJ_2018_0167_17
Kostić, Aleksandra; Petrović, Zoran Z.; Pucanović, Zoran S.; Roslavcev, Maja. Note on strongly nil clean elements in rings. Czechoslovak Mathematical Journal, Tome 69 (2019) no. 1, pp. 87-92. doi: 10.21136/CMJ.2018.0167-17
Cité par Sources :